Access count of this item: 3

Files in This Item:
File Description SizeFormat 
2035-14.pdf255.12 kBAdobe PDFView/Open
Title: METRIZABILITY OF SPACES OF LIPSCHITZ FUNCTIONS (Researches on isometries from various viewpoints)
Authors: Jiménez-Vargas, A.
Issue Date: Jul-2017
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録 = RIMS Kokyuroku
Volume: 2035
Start page: 120
End page: 121
URI: http://hdl.handle.net/2433/236821
Appears in Collections:2035 Researches on isometries from various viewpoints

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.